# SDR DXTA2025072104273

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N124QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60080
- Aircraft time: 2,155 hours, 919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEVEL FLIGHT AT FL 450 THE PASSENGER DOOR CAS MESSAGE CAME ON. ALSO YELLOW PAX DOOR SHOWED OPEN ON STATUS PAGE. ON DESCENT ALL MESSAGES WENT OUT AT FL320. NO FAULT CODE MESSAGES TO PULL UP.   ADJUSTED AFT PASSENGER DOOR PROXIMITY SENSOR. OPS CHECK GOOD. IAW BOMBARDIER GLOBAL 550 AMM TASK 52-70-03-710-801
